MathSciNet Relay Station
MathSciNet bibliographic data
MR1689579 (2000f:39002) 39A10 (11B37)
Amleh, A. M.; Grove, E. A.; Ladas, G.; Georgiou, D. A. On the recursive sequence $x\sb {n+1}=\alpha+x\sb {n-1}/x\sb n$. J. Math. Anal. Appl. 233 (1999), no. 2, 790–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement